| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Discomfort (2330)
| Date of Event |
02/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a3b, gender: female.Section a4, patient weight: unknown/not provided.Section a5, ethnicity: unknown/not provided.Section a6, race: unknown/not provided.Section h3, device evaluated by manufacturer: the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt was made to obtain the missing information.However, it was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded johnson and johnson (jnj) intraocular lens (iol) was implanted in the patient¿s right eye.The patient experienced blurry distance vision.The issue was reported by the patient approximately four post-operative visits or 3-4 weeks after surgery.Best corrected visual acuity (bscva) pre-operative is 20/20 and bscva post-operative is 20/20.The iol was explanted and replaced with another johnson (jnj) intraocular lens (iol), same model and different diopter, 13.0 diopter.Reportedly, there was no incision enlargement or sutures required.The patient is doing ¿ok¿.No further information was provided.
Additional Manufacturer Narrative
Additional information.Section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: apr 17, 2025.Section h3: evaluated by manufacturer: yes.Device evaluation: the complaint lens was received.Visual inspection under magnification revealed the complaint lens was received cut in half and coated in the unknown liquid.The lens halves were cleaned revealing one half of the lens was scratched.Based on the complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.